MathSciNet Relay Station
MathSciNet bibliographic data
MR2394412 35J40 (35B45 35J60)
Lin, Chang-Shou; Wei, Juncheng Sharp estimates for bubbling solutions of a fourth order mean field equation. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 6 (2007), no. 4, 599–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement